# SDR UIEA2025030800224

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,972 hours, 25,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SIGN ENTERING THE CABIN, SCREWS LOOSE (2 EACH).( TASK CARD A-06-040-01/004 EMERGENCY LIGHT SIGN ENTERING THE CABIN, SCREWS LOOSE. TWO SCREWS WERE INSTALLED CORRECTLY IAW AMM 33-51-01-412-003 REV 144 DATE 22DEC24. NO FURTHER DEFECTS NOTED. )
